Now showing items 1-7 of 7
Spontaneous massive intraperitoneal hematoma accompanied by acute severe anemia after low-dose thrombolytic therapy
Hemorrhagic complications may occur after thrombolytic therapy. An 80-year-old woman was admitted with acute anteroseptal myocardial infarction (MI) at three hours of onset. Half-dose streptokinase (750,000 U) along with ...
The left anterior descending artery arising from the right sinus of Valsalva: A case report
Coronary artery anomalies occur in less than 1% of patients who undergo coronary angiography and they account for 1% to 2% of all cases of congenital heart disease. The most commonly encountered anomaly, the circumflex ...
Acute heart failure and near-syncope associated with giant left atrial ball thrombus occluding left ventricular inflow tract
A 70-year-old female patient was admitted to our department with symptoms and signs of acute heart failure and near syncope. After hospitalization, both transthoracic echocardiography (TTE) and subsequent transesophageal ...
Initial syncope associated with alternating attacks of supraventricular tachycardia and atrioventricular block long after surgical correction of tricuspid atresia
The Fontan procedure has become a generic term to define a surgical procedure that orients the systemic venous return directly to the pulmonary arteries, and has been used as a palliative operation for pulmonary atresia, ...
Triple right coronary artery accompanied by an ectopic circumflex artery arising from right sinus of Valsalva
[No abstract available]
Double right coronary artery in an elderly patient
Coronary artery anomalies are encountered in less than 1% of patients undergoing coronary angiography. Among these, double right coronary artery (RCA) is extremely uncommon, and to our knowledge, only nine cases have been ...
Torsades de pointes with a severely prolonged QT interval induced by an initial low dose sotalol intake
Many drugs, including sotalol, have been implicated in prolonging QT interval and triggering torsades de pointes, a potentially fatal ventricular arrhythmia, especially during chronic therapy or in case of acute high dose ...